RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 4, Pages 761–763 (Mi dan37813)  

MATHEMATICS

Ergodic properties of conditional Markov chains

Z. I. Bezhaeva

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (412 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.217
Presented: A. N. Kolmogorov
Received: 20.11.1972

Citation: Z. I. Bezhaeva, “Ergodic properties of conditional Markov chains”, Dokl. Akad. Nauk SSSR, 211:4 (1973), 761–763

Citation in format AMSBIB
\Bibitem{Bez73}
\by Z.~I.~Bezhaeva
\paper Ergodic properties of conditional Markov chains
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 4
\pages 761--763
\mathnet{http://mi.mathnet.ru/dan37813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0324775}
\zmath{https://zbmath.org/?q=an:0318.60057}


Linking options:
  • http://mi.mathnet.ru/eng/dan37813
  • http://mi.mathnet.ru/eng/dan/v211/i4/p761

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019